# SDR 95FDEA01664

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSE FRAME STA 640 CRACKED AT RBL 8 FLOOR STR ATTACH.  STOP DRILLED ENDS OF CRACK, CONFIRMED CRACK ENDS AT STOP DRILL WITH DYE PENETRANT.  INSTALLED REPAIR DOUBLER PER SRM 51-40-3.
